MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM VITAL¿ PATIENT INTERFACE 4 CHANNEL; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM VITAL¿ PATIENT INTERFACE 4 CHANNEL; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CPB1
Medical Device Problem Codes Loose or Intermittent Connection (1371); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: nim4cm01; product description: console nim4cm01 nim 4.0; serial number: unknown; udi: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that pre-op, the nim vital system intermittent connectivity issue with wire and wireless.There was no patient involvement.

Brand Name
NIM VITAL¿ PATIENT INTERFACE 4 CHANNEL
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24935795
Report Number1045254-2026-00556
Device Sequence Number10670901
Product Code GWF
UDI-Device Identifier00763000395902
UDI-Public(01)00763000395902(11)221130
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CPB1
Device Catalogue NumberNIM4CPB1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2026
Supplement Date Received by Manufacturer05/14/2026
06/10/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date06/08/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown